# SDR CALA2022110403044

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 39,208 hours, 13,487 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H: STA 120.30 3RD STIFFNER ABOVE CHEM MILL VISUAL CRACK INDICATION. REF BY PEMCO NR.12738.0668 INSP BY ENTERED BY REPAIRED RIB STA 120.3 STIFFNER NO.3 AT LT HORIZONTAL STAB AS PE R REF B737 SRM 55-10-09 REPAIR 4 DETAIL A. COMPLETED BY APPROVE BY INSPECTOR
